# SDR COMA0760325

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 32,349 hours, 30,429 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 32,349 hours, 30,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV7 INSP FOUND 3 CRACKS AT SEMI-PRESS.  BULKHEAD FS 559, RBL 18 AT NUT PLATES.  REMOVED DAMAGE AND INSTALLED DOUBLER PER COMAIR SR10-5341-0001.
